

GIRLS' BRIGADE QLD is hosting its annual Leaders Training Retreat Weekend. All women and older Pioneers involved in a Company or Region are welcome and encouraged to attend.

Come and join us for a weekend of relaxation, fellowship and learning.

Special care and feedback has been taken on board to plan a fun, interesting and informative program.

Cabin REGISTRATIONS/ACCOMMODATION OPTIONS

Accommodation

Rate \$140 - pay by Wednesday 12 February 2020

Day Visitors

Rate \$70 - pay by Wednesday 12 February 2020

Day rate includes: training costs, lunch, morning & afternoon tea.

(Additional fee of \$13 per main meal)

WHAT TO BRING

- Bedding- sheets/blankets/sleeping bag and pillow
- Comfortable clothes/PJs/underwear
- Toiletries/towel
- Hat/sunscreen/Swim wear (and an additional towel)
- Comfortable walking shoes
- Bible
- Notebook/Pen/Company Name Badge if you have one
- A lap top, if required for elective.
- Money for the GB shop and off site expenses



Leaders Training Retreat 2020

Friday 28th February to Sunday 1st March

Venue: Bribie Island Retreat and Recreation Centre

Address: 2-12 Third Ave, Woorim

Registration via
Caremonkey eform or
paper form

Payment

Direct Deposit BSB 124 076 A/c No. 20582395

Ref: LTR + Surname

Cheques
Made payable to "The
Girls' Brigade QLD Inc."

Cash payment at GB
Office

Preliminary Program

Friday 28th February

7.00 pm Register and settle in

8.00 pm Board games or bring your own craft

9.30 pm Prayer, Devotion and supper

Saturday 29th February

6.00 am Beach walk or Quiet Time

7.00 am Breakfast and opening prayer

8.00 - 10.30 am Session One - Electives (2hrs.30min)

Elective 1: New Leader Training with Fiona Irwin. Intensive training for New Leaders – Please bring your workbook and it is recommended that you have completed the online Assistant Leader Training prior attending.

Elective 2: Fun with Devotions with Monique Robertson & Claire Irwin. Need some inspiration and some fun ways to present the spiritual content within your program? Be encouraged and inspired to try something new with the suggestions the ladies deliver and bring along what works in your company.

10.30 am Morning Tea (GBQ shop will be open)

11.00 am – 12.30 pm Session Two - Electives (1hr.30min)

Elective 1: Unit Training – Interactive discussion time lead by a facilitator. You will move into your Cadet/Junior/Senior or Pioneer group for an overview of the units with discussion and Q & A time. Come armed with what works in your companies to share.

12.30 – 1.20 pm Lunch

1.30 – 3.00 pm Session Three - Electives (1hr.30min)

Elective 1: A practical guide to navigating and using Office365 with Jo Waites. Would you like to learn some tips to use and navigate Office 365? Then please come along and <u>bring your laptop and questions</u>. Suitable for Captains and Leaders.

Elective 2: 'An introduction to supporting the Mental Health of the girls in your Company' with Fiona Waites. Fiona is a specialist in educating and equipping people to understand and support challenges faced in life. During this session, she will share some insights about what mental health is, the impacts on young people today and some tools to assist you as you engage with those in your Company – and beyond. *This elective can be attended in Session Three or Four.*

Elective 3: 'Mother's Day Craft' with Viv Valentine. Mother's Day will be here before we know it. Come and make some great pamper gifts that your girls can make and give to their special Mum!

3.00 – 3.25 pm Afternoon Tea

3.30 – 5.00 pm Session Four - Electives cont. (1hr.30min)

Elective 1: 'Captains' Capers' with Heather & Jo. Compulsory for Captains. Discuss everything Captains need to know & be updated on from policies, Blue Card and risk management/SMO. <u>Bring your laptop (if possible or share a screen) and questions.</u>

Elective 2: 'An introduction to supporting the Mental Health of the girls in your Company' with Fiona Waites. Fiona is a specialist in educating and equipping people to understand and support challenges faced in life. During this session, she will share some insights about what mental health is, the impacts on young people today and some tools to assist you as you engage with those in your Company – and beyond. *This is a repeat of Session Three!*

Elective 3: 'Christmas Craft' with Karen Anderson. Yes Christmas is a long way off, thankfully, but why not start thinking about trying out some cool Christmas Craft ideas to take back to your company.

5.00 pm Free time (GBQ shop will be open)

6.00 pm Dinner

7.30 pm Worship and thanksgiving service.

Sunday 1st March

6.00am Beach walk or Quiet Time

7.00 am Breakfast

8.00 am Pack up

8.30 – 10.00 am Session Five - Electives (1hr.30mins)

Elective 1: Fundraising Fundamentals with Heather & Karen. Fundraising can be a daunting process – 'We need funds, where do I start? What works?' Heather will talk about grant processes and where to find them. Karen will bring a variety of fundraising ideas plus you will have the opportunity to share what has worked in your company.

Elective 2: Outdoors Games with Sally Hodgson. Sally will be leading us in some fun outdoors games and activities that can be used in your company. Please wear comfortable clothes, shoes, a hat, sunscreen and bring your inner child's spirit. This elective was so well received last year – we're doing it again!

10.00 am Morning Tea (GBQ shop will be open)

10.30 – 11.30 pm Session Six - Electives (1hr)

Elective 1: 'Beyond 2020' with our Executive Panel. Q & A session. Discuss looking to our future. How to promote and grow our vision to see girls' lives transformed in Queensland. We want this to be a positive uplifting session where we can brain storm ideas, also celebrating our highs and encourage each other.

11.45 pm Lunch

1.00 pm Clean up

1.30 pm Head Home – Safe Travels Everyone and Thank you for a great weekend!